# SDR MALA050422

- Difficulty date: May 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 11,292 hours, 10,975 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AHA23322
- Part serial: XC143
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING O/B TAXI FOR FLIGHT FELT SOME BINDING DURING VERY SLOW TAXI SPEED ALMOST AS IF THERE WAS 2 FLAT TIRES ON ONE SIDE.  VISUAL INSPECTION NOTED NO FLATS.  FELT AS IF BRAKE COULD BE BINDING.  NOTED SLIGHTLY HIGHER TEMP ON RT INNER INDICATION.  FOUND RIGHT I/B BRAKE FAILED.  REMOVED AND REPLACED I/B BRAKE IAW JC 3240-501PN, AHA2332-2.  S/N OFF XC-143 ON VK051.  FOUND RIGHT I/B WHEEL ASSY DAMAGED.  REMOVED AND REPLACED WHEEL ASSY IAW JC 3240-502, P/N AHA1489, S/N OFF XF116, S/N ON VE009.  REMOVED AND REPLACED RIGHT IN BRAKE FAN DUE TO DAMAGE BLADE IAW 3240-501, P/N AHA3240-501.
